# SDR CALA2024101000808

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 35,173 hours, 12,714 cycles
- System (JASC): 5240 · Service Doors
- Part: Cotter Pin
- Part number: MS24665283
- Condition: Missing
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SUPPORT UPDATE ON CHRONIC R1 DOOR EXTERNAL HANDLE NOT STOWING OR COMING UNSTOWED IN FLIGHT PLZ INSP OUTER DOOR HANDLE ASSY AS THERE IS A RETURN SPRING THAT KEEPS THE HANDLE STOWED REF IPC 52-11-51-05A FIG 50 CHECK FOR WEAK OR BROKEN SPRING THX. ALSO REF AMM 52-41-00-820-801/802 CARRIED BY ELB BEGAN TO REMOVE R-1 DOOR LINING REF AMM 52-41-31-000-802. FINISHED REMOVAL OF DOOR LINER. FOUND INNER HANDLE SHAFT CAM PLATE NUT BACKED OF AND NOT SAFTIED. INSPECTED HANDLE ASSEMBLY FOUND EXTERIOR HANDLE RETURN SPRING WEAK . REPLACED SPRING REF CMM 52-46-06. REQUIRE INSPECTION OF SAFETY AND SECURITY OF CAM PLATE ASSEMBLY DOOR 1 R . REF CMM 52-46-06. INSTALLED INTERIOR HANDLE STUB SHAFT. REF CMM 52-46-06. REQUIRES VERIFICATION OF STUB SHAFT SAFETY. INSTALLED INTERIOR HANDLE STUB SHAFT. REF CMM 52-46-06. REQUIRES VERIFICATION OF STUB SHAFT SAFETY. QC ACCOMPLISHED INSPECTION OF SAFETY AND SECURITY OF CAM PLATE ASSEMBLY DOOR 1 R . REF CMM 52-46-06. INSTALLED DOOR LINER ON DOOR 1R. REF AMM TASK 52-41-31-400-802. INSTALLED DOOR 1 R INTERIOR HANDLE PER AMM TASK 52-41-31-400-802. REQUIRES INSPECTION OF SAFETY AND SECURITY. VERIFIED INSTALLATION AND SAFETY OF INTERIOR DOOR HANDLE PER GMM 09-25-05 AND AMM 52-41-31-400-802. COMPLETED ALL DOOR REPAIR ITEMS PARTS USED: 29-5211-3-0109,QTY :1  29-5211-3-0106,QTY :1 29-5211-3-0105,QTY :1
